My son is opiate dependent and snorting up to 9 30 mg of roxycodone a day. He has recently started to have chest pains. Is he at risk to have a heart attack? Help... he is only 23 years old...
I would get him some sort of help as soon as possible. If he is snorting that type of meds he would have to crush it correct? That goes straight into your blood stream. I would think that he would be having chest pains. Age makes no difference. The heart can only take so much. I wish you the best of luck. I don't know what roxycodone is but it has to have codeine in it. Talk to a physician as soon as you can. Again, best of luck. Please keep us posted... Sincerely, Kimmie1
Roxycodone is fast release oxycodone and insuffulating it is very dangerous on a number of levels. Yes, abusing any opiate can bring on all kinds of heart problems. He needs to get into a rehab before he has a nose like Micheal Jackson and that's no joke.Also, ever wonder why you rarely see a old addict. They usually die of heart failure due to a accidental overdose.Hope he gets help soon... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I get the hiccups like 3 times a day sometimes more a day, why? And sometimes I get chest pain where
Posted 8 Jan 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Posted 30 Mar 2015 • 1 answer
Posted 17 Dec 2015 • 1 answer
Posted 16 Dec 2016 • 2 answers